PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The $k$-tuple jumping champions among consecutive primes

Volume 156 / 2012

Shaoji Feng, Xiaosheng Wu Acta Arithmetica 156 (2012), 325-339 MSC: Primary 11N05; Secondary 11P32, 11N36. DOI: 10.4064/aa156-4-2

Authors

  • Shaoji FengAcademy of Mathematics
    and Systems Science
    Chinese Academy of Sciences
    Beijing 100190, P.R. China
    e-mail
  • Xiaosheng WuSchool of Mathematical Sciences
    University of Science and Technology of China
    Hefei 230026, P.R. China
    and
    Academy of Mathematics and Systems Science
    Chinese Academy of Sciences
    Beijing 100190, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image